Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 74, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 3, 2023, 5:58 PM CDT for Howard County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2023, 5:58 PM CDT (22:58 UTC)
- Expired
- Oct 3, 2023, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 78 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
717
WGUS54 KMAF 032258
FFWMAF
TXC227-040200-
/O.NEW.KMAF.FF.W.0074.231003T2258Z-231004T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
558 PM CDT Tue Oct 3 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Central Howard County in western Texas...
* Until 900 PM CDT.
* At 558 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Big Spring, Coahoma, Sand Springs, Big Spring McMahon-Wrinkle
Airpark and Vincent.
This includes the following streams and drainages...
Calf Creek, Morgan Creek, Buzzard Draw, Sulphur Springs Draw,
Beals Creek, Willow Creek, Wildhorse Creek, Iatan Creek, Elbow
Creek, Dugout Creek, Hasting Creek and Mustang Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3224 10167 3252 10119 3230 10119 3216 10161
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
James DeBerry1 follow-up statement
215
WGUS74 KMAF 032313
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
613 PM CDT Tue Oct 3 2023
TXC227-040200-
/O.CON.KMAF.FF.W.0074.000000T0000Z-231004T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Howard TX-
613 PM CDT Tue Oct 3 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR CENTRAL HOWARD COUNTY...
At 613 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The expected rainfall rate is 1 to 2
inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Big Spring, Coahoma, Sand Springs, Big Spring McMahon-Wrinkle
Airpark and Vincent.
This includes the following streams and drainages...
Calf Creek, Morgan Creek, Buzzard Draw, Sulphur Springs Draw,
Beals Creek, Willow Creek, Wildhorse Creek, Iatan Creek, Elbow
Creek, Dugout Creek, Hasting Creek and Mustang Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3224 10167 3252 10119 3230 10119 3216 10161
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
James DeBerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 5:50 PM CDT, 8 minutes earlier.
Area forecast discussion, Oct 3, 5:50 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 550 PM CDT Tue Oct 3 2023 ...New AVIATION... .SHORT TERM... (This afternoon through Wednesday night) Issued at 211 PM CDT Tue Oct 3 2023 WV imagery shows the upper trough ejecting into the Northern Plains this afternoon, leaving West Texas and Southeast New Mexico under southwest flow aloft. At the surface, return flow is sharpening up a dryline along the western CWA border, foreshadowing a potentially busy late afternoon/evening. Convection yesterday produced prolific rainfall over Southeast New Mexico and adjacent areas of West Texas to the east, in addition to abundant large hail. Highest reported QPF was 3.16" at Seagraves, and MRMS measured up to 4.66" nearby. KMAF 12Z RAOB came in w/a juicy 1.45" pwat, quite a ways above the climatological mean of 0.85". VIS sat imagery shows a healthy cu field already developing over the higher terrain, and CAMs suggest initiation 18-19Z. Indeed, the first cell is going up south of KMRF. Deep-layer shear over Southeast New Mexico is expected to spread east and south this afternoon as the trough pushes into the region. However, mid-level lapse rates don't look quite as impressive as yesterday, suggesting large hail may be less this afternoon/evening. High this afternoon should top out 5-7F above normal. Tonight, a 30+kt LLJ will keep the storms going through the evening, w/CAMs hinting at developing a secondary, isolated line behind the first. Mixing will keep overnight lows 13-15F above normal. This will also back up the dryline against the higher terrain. Wednesday, thicknesses suggest temperatures should be about the same as today's, but maybe a degree or so cooler. NBM initiates convection along this feature early, as a cold front moves south into the South Plains late afternoon. CAMs develop 40-60kts of deep- layer shear into the afternoon, mainly over the northeast CWA. As the front approaches, another round of severe weather looks likely as the front approaches. This should carry into the overnight hours as the front moves through. Lows will be 4-5F cooler than tonight, but still well-above normal. && .LONG TERM... (Thursday through Monday) Issued at 211 PM CDT Tue Oct 3 2023 Thursday morning, the much-advertised cold front will have made it to near the Pecos River, and will continue its swift southward progression to the Rio Grande by early afternoon. Breezy northeasterly winds can be expected with the front, along with sharply cooler temperatures, with highs Thursday expected to reach the upper 70s across northern areas and the higher terrain, lower to middle 80s elsewhere, and 90s confined through the Rio Grande Valley. In the wake of the front, temperatures will continue to cool through Saturday, with highs Saturday likely to be some of the coolest we've seen in some time, topping out in the upper 60s and lower 70s for most of the region, with middle 70s along the Rio Grande. Early morning lows over the weekend may even dip into the upper 40s for portions of Southeast New Mexico, the northern Permian Basin, and the mountain areas. Thereafter, temperatures begin to moderate somewhat as the trough continues its eastward progression and ridging builds to the west. By early next week, temperatures will be in the lower 80s for most, warmer, but still a little below normal for early October, a welcome change from the above normal temperatures that seem to have become the "norm". Precipitation chances continue through the first portion of the extended, though will gradually shift southward with the aforementioned front. The best chance for rain will be generally along and south of I-10 and especially toward the Big Bend and Rio Grande in association with a weak disturbance progged to move across northern Mexico. There remains some uncertainty in the northward extent of precipitation coverage given the drier post- frontal airmass which would serve to stymie precipitation potential. Have adjusted the NBM PoPs down accordingly in the Thursday night-Saturday night time frame, given the NBM's propensity to struggle with drying of lower levels synonymous with strong cold fronts. Otherwise, not too much change was needed in the extended, with dry conditions returning areawide by Sunday afternoon. && .AVIATION... (00Z TAFS) Issued at 550 PM CDT Tue Oct 3 2023 Models are on the fence about low clouds developing KMAF/KHOB overnight, and we'll hold off a mention for now. Convection has moved out of all terminal sites, but we're watching for a few ISO TSRA in the vicinity of KFST over the next hour or two. TSRA will continue to move off to the east before diminishing into the overnight. Looks like another round of TS on Wednesday afternoon, best chances from KFST to KMAF so have PROB30s included between 18- 00Z with less confidence farther west around KCNM and KHOB. Any +TSRA on Wednesday has the potential for gusty winds and large hail. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 70 89 65 80 / 30 70 50 30 Carlsbad 65 89 61 81 / 10 10 10 10 Dryden 71 92 70 84 / 20 30 40 50 Fort Stockton 69 90 65 80 / 30 50 30 40 Guadalupe Pass 63 81 58 75 / 0 10 10 10 Hobbs 65 86 59 79 / 10 30 20 10 Marfa 62 86 60 81 / 10 20 20 30 Midland Intl Airport 69 88 65 80 / 20 50 40 30 Odessa 70 88 65 80 / 20 50 30 20 Wink 69 90 64 83 / 10 30 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...44 LONG TERM....84 AVIATION...44
Hazardous weather outlook, Oct 3, 3:13 PM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 313 PM CDT Tue Oct 3 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-042015- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 313 PM CDT Tue Oct 3 2023 /213 PM MDT Tue Oct 3 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. There is a medium risk of severe storms late this afternoon and evening, mainly across West Texas. A Severe Thunderstorm Watch is in effect. Any severe storms that do develop may be accompanied by large hail and damaging winds. Heavy rainfall may also result in flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a medium risk of severe storms Wednesday afternoon and evening, mainly across the Western Low Rolling Plains and Permian Basin. Any severe storms that do develop may be accompanied by damaging winds, large hail, and an isolated tornado. Heavy rainfall may also result in flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, Oct 3, 3:53 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
353 PM CDT Tue Oct 3 2023
TXZ068-069-075-032145-
Pecos TX-Crane TX-Upton TX-
353 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PECOS...EASTERN
CRANE AND WEST CENTRAL UPTON COUNTIES THROUGH 445 PM CDT...
At 353 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Crane, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Crane, Cordona Lake, and Crane County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western and southwestern Texas.
&&
LAT...LON 3110 10252 3119 10271 3153 10253 3137 10224
TIME...MOT...LOC 2053Z 209DEG 13KT 3125 10257
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
29Special weather statement, Oct 3, 4:46 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
446 PM CDT Tue Oct 3 2023
TXZ051-052-063-032230-
Martin TX-Glasscock TX-Howard TX-
446 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GLASSCOCK...
NORTHEASTERN MIDLAND...HOWARD AND SOUTHEASTERN MARTIN COUNTIES
THROUGH 530 PM CDT...
At 446 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stanton, or 12 miles northeast of Greenwood, moving northeast at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Spring, Stanton, Coahoma, Sand Springs, Lomax, Luther, Big Spring
Country Club, Big Spring McMahon-Wrinkle Airpark, Stanton Municipal
Aiport, and Elbow.
This includes Interstate 20 between mile markers 154 and 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3205 10178 3209 10178 3209 10183 3215 10187
3250 10146 3220 10124
TIME...MOT...LOC 2146Z 239DEG 18KT 3215 10174
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Special weather statement, Oct 3, 4:52 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
452 PM CDT Tue Oct 3 2023
TXZ046-047-032230-
Dawson TX-Borden TX-
452 PM CDT Tue Oct 3 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BORDEN AND
NORTHEASTERN DAWSON COUNTIES THROUGH 530 PM CDT...
At 451 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lamesa Municipal Airport, or near Lamesa, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamesa, Lamesa Municipal Airport, Los Ybanez, Hancock, Key, and
Arvana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.
&&
LAT...LON 3280 10139 3264 10194 3277 10205 3296 10179
3296 10152
TIME...MOT...LOC 2151Z 241DEG 24KT 3275 10190
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
91Special weather statement, Oct 3, 4:53 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
453 PM CDT Tue Oct 3 2023
TXZ075-032245-
Pecos TX-
453 PM CDT Tue Oct 3 2023
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL PECOS AND NORTHWESTERN
TERRELL COUNTIES THROUGH 545 PM CDT...
At 452 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 26 miles east of Fort Stockton, moving northeast at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 276 and 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.
&&
LAT...LON 3060 10230 3060 10234 3057 10234 3041 10269
3067 10288 3108 10236 3074 10199
TIME...MOT...LOC 2152Z 240DEG 16KT 3075 10247
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
29Local storm report, Oct 3, 5:54 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
554 PM CDT Tue Oct 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Gst 3 NW South Haven 32.22N 101.52W
10/03/2023 M61 MPH Howard TX AWOS
AWOS station KBPG Big Spring.
&&Local storm report, Oct 3, 5:55 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
555 PM CDT Tue Oct 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM Tstm Wnd Gst 1 NW Midland Internatio 31.95N 102.20W
10/03/2023 M58 MPH Midland TX ASOS
ASOS station KMAF Midland.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:05 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 55 min |
| Oct 2, 7:55 PM CDT | Special Weather Statement | MAF | Loving | 50 min |
| Oct 2, 8:31 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 43 min |
| Oct 2, 8:50 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Ward, Winkler | 55 min |
| Oct 2, 9:43 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 62 min |
| Oct 2, 9:49 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| Oct 2, 10:43 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 62 min |
| Oct 2, 10:44 PM CDT | Special Weather Statement | MAF | Ector | 46 min |
| Oct 2, 10:58 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 62 min |
| Oct 2, 11:43 PM CDT | Special Weather Statement | MAF | Gaines | 47 min |
| Oct 2, 11:49 PM CDT | Special Weather Statement | MAF | Gaines | 26 min |
| Oct 2, 11:54 PM CDT | Special Weather Statement | MAF | Ector | 51 min |
| Oct 2, 11:59 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 61 min |
| Oct 3, 12:01 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 59 min |
| Oct 3, 12:46 AM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Oct 3, 12:57 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines | 63 min |
| Oct 3, 1:01 AM CDT | Flash Flood Warning | MAF | Gaines | 6 hr |
| Oct 3, 2:02 AM CDT | Special Weather Statement | MAF | Dawson | 28 min |
| Oct 3, 3:13 AM CDT | Special Weather Statement | MAF | Borden | 47 min |
| Oct 3, 4:15 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| Oct 3, 2:55 PM CDT | Special Weather Statement | MAF | Pecos | 50 min |
| Oct 3, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 52 min |
| Oct 3, 3:27 PM CDT | Special Weather Statement | MAF | Pecos | 48 min |
| Oct 3, 3:30 PM CDT | Special Weather Statement | MAF | Pecos | 45 min |
| Oct 3, 3:53 PM CDT | Special Weather Statement | MAF | Crane | 52 min |
| Oct 3, 3:55 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Oct 3, 4:10 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 50 min |
| Oct 3, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| Oct 3, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 50 min |
| Oct 3, 4:46 PM CDT | Special Weather Statement | MAF | Howard | 44 min |
| Oct 3, 4:52 PM CDT | Special Weather Statement | MAF | Dawson | 38 min |
| Oct 3, 4:53 PM CDT | Special Weather Statement | MAF | Pecos | 52 min |
| Oct 3, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 65 min |
| Oct 3, 5:02 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 58 min |
| Oct 3, 5:03 PM CDT | Dust Storm Advisory | MAF | Andrews, Ector, Martin, Midland | 27 min |
| Oct 3, 5:11 PM CDT | Dust Storm Warning | MAF | Glasscock, Martin, Midland | 34 min |
| Oct 3, 5:17 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 43 min |
| Oct 3, 5:20 PM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 40 min |
| Oct 3, 5:41 PM CDT | Dust Storm Warning | MAF | Andrews, Howard, Martin | 34 min |
| Oct 3, 5:54 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 51 min |
| Oct 3, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 64 min |
| Oct 3, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 49 min |
| Oct 3, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 62 min |
| Oct 3, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 48 min |
| Oct 3, 6:16 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 3 hr |
| Oct 3, 6:24 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 23 min |
| Oct 3, 6:43 PM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Oct 3, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 44 min |
| Oct 3, 6:48 PM CDT | Flash Flood Warning | MAF | Scurry | 3 hr |
| Oct 3, 6:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 50 min |
| Oct 3, 6:56 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 45 min |
| Oct 3, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 62 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.